# SDR WX0A2025031032349

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N816NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68011
- Aircraft time: 80 hours, 38 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA #2 JUMP SEAT EMERGENCY FLASH LIGHT NOT FLASHING / REMOVED AND REPLACED FA #2 JUMP SEAT EMERGENCY FLASHLIGHT BATTER, OPS CHECK GOOD, PER AMM 25-64-00-900-805"
